# SDR RAIA201711100001

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 42,416 hours, 38,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR TO GROUND FAIL AFTER ROTATION. R & R WEIGHT ON WHEELS NR 2 PROXIMITY SWITCH, OPS CHECKED GOOD.
